# SDR 2007UALA03235

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 70,475 hours, 11,450 cycles
- Engine: Pwa PW4060
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Sticking
- Location: Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A-C EXPERIENCING EQUIP COOLING FAULTS.  V12 OVERBOARD EXHAUST VALVE FOUND TO BE STICKING IN THE PARTIALLY CLOSED POSITION. REPLACED V12 EXHAUST VALVE.  DIDN'T SOLVE PROBLEM.  :REMOVED & REPLACED EQUIPMENT COOLING OVERHEAT SWITCH. FOUND SUFFICIENT AIR SOURCE IN DUCTING.
